Alert archive / Mississippi / Tornado Warnings in 2013

Tornado Warning 19, NWS Jackson, MS

January 30, 2013Clarke County, Lauderdale County, Mississippi

NWS Jackson, MS issued this tornado warning at Jan 30, 2013, 6:58 AM CST for Clarke County, Lauderdale County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 6:58 AM CST (12:58 UTC)
Expired
Jan 30, 2013, 7:45 AM CST
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Clarke County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 137 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 3:45 AM CSTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WFUS54 KJAN 301258
TORJAN
MSC023-075-301345-
/O.NEW.KJAN.TO.W.0019.130130T1258Z-130130T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
658 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF QUITMAN...
  SOUTHEASTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 745 AM CST

* AT 658 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR QUITMAN
  MOVING NORTHEAST AT 60 MPH.

* THE TORNADO WILL BE NEAR...
  MIDDLETON...SABLE AND SYKES BY 705 AM CST...
  INCREASE...SNELL AND ZERO BY 710 AM CST...
  ALAMUCHA AND TOOMSUBA BY 720 AM CST...
  KEWANEE BY 725 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.

&&

LAT...LON 3220 8843 3197 8874 3211 8889 3252 8840
      3251 8839 3245 8839
TIME...MOT...LOC 1258Z 227DEG 54KT 3210 8873

$$

GRG
3 follow-up statements
749 
WWUS54 KJAN 301309
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 AM CST WED JAN 30 2013

MSC023-075-301345-
/O.CON.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
LAUDERDALE MS-CLARKE MS-
709 AM CST WED JAN 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR
NORTHEASTERN CLARKE AND SOUTHEASTERN LAUDERDALE COUNTIES...

AT 709 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR SABLE MOVING NORTHEAST AT 70 MPH.

THE TORNADO WILL BE NEAR...
  ALAMUCHA BY 715 AM CST...
  KEWANEE...TOOMSUBA AND ALAMUCHA BY 720 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.

&&

LAT...LON 3245 8839 3220 8843 3210 8857 3222 8876
      3252 8840 3251 8839
TIME...MOT...LOC 1309Z 217DEG 62KT 3226 8861

$$

GRG
351 
WWUS54 KJAN 301313
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CST WED JAN 30 2013

MSC023-301323-
/O.CAN.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
CLARKE MS-
713 AM CST WED JAN 30 2013

...THE TORNADO WARNING FOR NORTHEASTERN CLARKE COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.

LAT...LON 3245 8839 3223 8844 3224 8873 3252 8840
      3251 8839
TIME...MOT...LOC 1313Z 218DEG 59KT 3230 8856

$$

MSC075-301345-
/O.CON.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
LAUDERDALE MS-
713 AM CST WED JAN 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR
SOUTHEASTERN LAUDERDALE COUNTY...

AT 713 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR INCREASE MOVING NORTHEAST AT 70 MPH.

THE TORNADO WILL BE NEAR...
  ALAMUCHA AND TOOMSUBA BY 720 AM CST...
  KEWANEE BY 725 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.

&&

LAT...LON 3245 8839 3223 8844 3224 8873 3252 8840
      3251 8839
TIME...MOT...LOC 1313Z 218DEG 59KT 3230 8856

$$

GRG
582 
WWUS54 KJAN 301331
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
731 AM CST WED JAN 30 2013

MSC075-301341-
/O.CAN.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
LAUDERDALE MS-
731 AM CST WED JAN 30 2013

...THE TORNADO WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.

LAT...LON 3245 8839 3223 8844 3224 8873 3252 8840
      3251 8839
TIME...MOT...LOC 1331Z 218DEG 59KT 3252 8832

$$

GRG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 30, 5:02 AM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Jan 30, 5:02 AM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CST WED JAN 30 2013

.SHORT TERM...WEDNESDAY THROUGH FRIDAY...THE SQUALL FELL APART AS IT
MOVED ACROSS THE RIVER...BUT THE COLD FRONT TOOK OVER. ALTHOUGH
MOISTURE AND INSTABILITY REMAIN GOOD OVER THE AREA...THE TORNADO
RISK HAS LESSENED AND SEVERE STORMS ARE MORE LIKELY. NOT COUNTING
OUT THE CHANCE OF STORMS INTENSIFYING AS THEY MOVE INTO THE EASTERN
ZONES...WHERE TEMPS ARE STILL IN THE LOWER TO MID 70S AND DEWPOINTS
WERE IN THE UPPER 60S. THE BEST 3 HOUR PRESSURE FALLS WERE ALONG THE
45/59 CORRIDOR. THE LOCAL WRF ALSO SHOWS SEVERE POTENTIAL CONTINUING
THROUGH MID MORNING FOR AREAS EAST OF INTERSTATE 55. THE GFS WAS
ALSO SHOWING A LARGE AREA OF INSTABILITY FOR THE TWO TIERS OF
COUNTIES NEAR THE ALABAMA STATE LINE. IN ADDITION...THE WEAK BANDS
OVER THE EAST WERE INCREASING IN COVERAGE AND INTENSITY AHEAD OF THE
MAIN LINE OF STORMS...SO CELL MERGERS AND BOUNDARY MERGERS COULD
HELP WITH STORM DEVELOPMENT OVER THE NEXT FEW HOURS.

ONCE THE RAIN AND RISK OF SEVERE ENDS...WINDS WILL PICK ACROSS THE
ENTIRE CWA...BUT THE STRONGEST WINDS WILL BE GENERALLY ALONG WEST OF
INTERSTATE 55. THE BEST WINDS WILL BE ACROSS THE DELTA AGAIN
TOMORROW...BUT GUSTY WINDS ARE LIKELY TO FUNNEL DOWN THE RIVER INTO
THE SOUTHWESTERN ZONES BY THE LATE AFTERNOON. MUCH OF THE ADVISORY
AREA WILL SEE WINDS FROM 20 TO 30 MPH...BUT WIDESPREAD 40 MPH GUSTS
WILL BE MORE LIKELY TODAY.

THE BOUNDARY WAS EXPECTED TO CLEAR THE AREA AROUND 15Z...HOWEVER AN
AREA OF RAIN WILL LINGER OVER THE EAST FOR A WHILE LONGER. KEPT RAIN
CHANCES IN UNTIL 18Z. HIGH PRESSURE MOVES INTO THE AREA TONIGHT AND
MAINTAINS THROUGH FRIDAY. IT WILL BE A LITTLE COOLER BEHIND THE
FRONT. TEMPS WERE QUICKLY FALLING 15-20 DEGREES AS THE BOUNDARY
PASSES. GUIDANCE VALUES WERE GOOD WITH LOWS NEAR 30 FOR THE NEXT TWO
NIGHTS. HIGHS WILL BE IN THE 60S TODAY WITH LINGERING RAIN AND
CLOUDS...BUT VALUES WILL BE IN THE 50S THURSDAY AND FRIDAY.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...
THE PRIMARY CONCERNS WILL THE CHANCES OF LIGHT RAIN FOR SATURDAY.
THIS FOLLOWED BY COOLER TEMPS IN A GENERALLY QUIETER PATTERN.

THE LONG TERM WILL CONTINUE OUR BOUT OF A MUCH MORE QUIET PATTERN.
WE WILL GET BACK TO MORE NORMAL JANUARY CLIMATE TYPE TEMPS FOR THIS
TIME OF YEAR FOR THE MOST PART. MEDIUM AND LONG RANGE MODELS ALONG
WITH ENSEMBLES WERE IN GENERAL AGREEMENT. THEY SHOWED A BROAD UPPER
TROUGH OVER THE REGION THROUGH SATURDAY. A WEAK FRONT WILL PUSH
THROUGH THE REGION ON SATURDAY...WHICH WILL PROVIDE A CHANCE FOR
SOME LIGHT RAIN. UPPER RIDGING WILL BUILD OVER THE REGION ON SUNDAY
THROUGH EARLY NEXT WEEK. A WEAK FRONT WILL MOVE THROUGH THE REGION
ON TUESDAY. THE EURO TRIES TO BRING SOME LIGHT RAIN WITH IT...BUT
WILL LEAN TOWARD THE DRYER GFS MODEL.

ON TEMPS WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE.
ON POPS WENT WITH A BLEND OF MEX AND ENSEMBLE GUIDANCE FOR
SATURDAY./17/

&&

.AVIATION...THE GRADIENT WILL BE TIGHT ACROSS THE AREA AGAIN
TOMORROW...WITH MORE GUSTY WINDS EXPECTED. THE BEST AREA FOR WINDY
CONDITIONS WILL BE ACROSS THE WESTERN PORTIONS  OF THE
AREA...JAN/HKS/GLH/GWO/HEZ/TVR WILL BE IMPACTED. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH MID TO LATE
MORNING AND THEN WINDS SHOULD PICK UP IN THE AFTERNOON. GUSTS TO 35
KTS WILL BE LIKELY FOR GLH/GWO AND MAYBE HKS/JAN. SUSTAINED WINDS
WILL BE FROM 20 TO 30 KTS. LOW CLOUDS WILL DISSIPATE ACROSS THE AREA
BY 18Z...SKIES WILL BE GENERALLY CLEAR BY 00Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  32  59  33 /  44   8   5   3
MERIDIAN      69  30  59  32 /  85  11   6   4
VICKSBURG     62  31  61  32 /  19   6   4   3
HATTIESBURG   68  32  59  35 /  85  13   8   8
NATCHEZ       61  32  60  35 /  21   6   5   3
GREENVILLE    59  31  57  28 /  16   5   3   5
GREENWOOD     60  30  59  27 /  35   7   4   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR MSZ018-019-025>027-034>036-040>043-047>049-053>055-
     059>063.

LA...WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR LAZ007>009-015-016-023>026.

AR...WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR ARZ074-075.

&&

07/17/
Hazardous weather outlook, Jan 30, 5:50 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
550 AM CST WED JAN 30 2013

MSZ031-039-045-046-051-052-056>058-064>066-072>074-311200-
LOWNDES-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-
CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
550 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE STORMS WITH DAMAGING WINDS TO AROUND 60 MPH AND A FEW TORNADOES
WILL BE POSSIBLE THROUGH EARLY THIS MORNING AHEAD OF A STRONG COLD
FRONT. THIS ACTIVITY IS EXPECTED BETWEEN 6 AM AND 8 AM BEFORE MOVING
EAST OF THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053>055-059>063-311200-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-
COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
550 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

IN THE WAKE OF THE STRONG COLD FRONT WINDY CONDITIONS WILL DEVELOP
LATE THIS MORNING. SUSTAINED WINDS OF AROUND 25 MPH WILL BE PRESENT
ACROSS MUCH OF THE ARKLAMISS WITH GUSTS REACHING AROUND 40 MPH IN THE
CURRENT WIND ADVISORY LOCATIONS. THE WIND ADVISORY CONTINUES FROM 11
AM UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ028>030-032-033-037-038-044-050-311200-
MONTGOMERY-WEBSTER-CLAY-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-LEAKE-
SCOTT-
550 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Local storm report, Jan 30, 5:01 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     BOGUE CHITTO            32.34N 91.52W
01/30/2013                   FRANKLIN           LA   EMERGENCY MNGR

            3 TREES DOWN ALONG WITH SOME POWER LINES

&&

CME
Local storm report, Jan 30, 5:08 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
508 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 E LELAND              33.40N 90.88W
01/29/2013                   WASHINGTON         MS   EMERGENCY MNGR

            REPORTS OF TREES DOWN ON HOUSES ON LAKEVIEW DRIVE, MIMOSA
            DRIVE AND REDBUD DRIVE.

0727 PM     TSTM WND DMG     1 E LELAND              33.40N 90.88W
01/29/2013                   WASHINGTON         MS   EMERGENCY MNGR

            REPORTS THAT A ROOF WAS BLOWN OFF AT LILLOS RESTAURANT ON
            HIGHWAY 82 EAST.

0918 PM     TSTM WND DMG     2 E OAK RIDGE           32.62N 91.74W
01/29/2013                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWN E OF OAK RIDGE

0931 PM     TSTM WND DMG     3 S GOODWILL            32.74N 91.56W
01/29/2013                   WEST CARROLL       LA   LAW ENFORCEMENT

            MOBILE HOME OVERTURNED ON CLEAR LAKE RD...POSSIBLE
            TORNADO.

0936 PM     TSTM WND DMG     1 SE GOODWILL           32.77N 91.55W
01/29/2013                   WEST CARROLL       LA   LAW ENFORCEMENT

            BRICK HOME HEAVILY DAMAGED OR DESTROYED ON CALVERT RD...A
            BARN AND OUTBUILDING DAMAGED AS WELL...POSSIBLE TORNADO.

0945 PM     TSTM WND DMG     1 W COLLINSTON          32.69N 91.89W
01/29/2013                   MOREHOUSE          LA   LAW ENFORCEMENT

            REPORTS OF A TREE DOWN ON HIGHWAY 554 SOUTHEAST OF
            BASTROP.

0953 PM     TSTM WND DMG     MER ROUGE               32.78N 91.79W
01/29/2013                   MOREHOUSE          LA   UTILITY COMPANY

            LINES DOWN

1020 PM     NON-TSTM WND DMG 3 NW VAIDEN             33.36N 89.79W
01/29/2013                   CARROLL            MS   EMERGENCY MNGR

            TREE WAS BLOWN DOWN ACROSS HWY 35...ASSOCIATED WITH THE
            GRADIENT WINDS.

1035 PM     TSTM WND DMG     START                   32.49N 91.86W
01/29/2013                   RICHLAND           LA   LAW ENFORCEMENT

            POWER POLE DOWN AROUND START.

1105 PM     TSTM WND DMG     3 N DARNELL             32.72N 91.45W
01/29/2013                   WEST CARROLL       LA   LAW ENFORCEMENT

            POWER LINES AND POWER POLES DOWN ALONG HWY 17 OUTSIDE
            DARNELL.

1114 PM     TSTM WND DMG     2 SW CLEVELAND          33.72N 90.75W
01/29/2013                   BOLIVAR            MS   EMERGENCY MNGR

            A 1 MILE STRETCH OF POWER POLES WERE SNAPPED ALONG
            SHAW-SKENE RD. HAIL ALSO OCCURRED IN THIS AREA...SIZE
            UNKNOWN.

1115 PM     TSTM WND DMG     WEST CROSSETT           33.14N 92.02W
01/29/2013                   ASHLEY             AR   LAW ENFORCEMENT

            POWER LINE DOWN

1145 PM     TSTM WND DMG     BASTROP                 32.77N 91.91W
01/29/2013                   MOREHOUSE          LA   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN

1150 PM     TSTM WND DMG     PARKDALE                33.12N 91.55W
01/29/2013                   ASHLEY             AR   UTILITY COMPANY

            LINES DOWN

1155 PM     TSTM WND DMG     4 N LAKE VILLAGE        33.38N 91.28W
01/29/2013                   CHICOT             AR   LAW ENFORCEMENT

            MANY POWER LINES DOWN ACROSS THE N PART OF THE COUNTY.

1210 AM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
01/30/2013                   BOLIVAR            MS   EMERGENCY MNGR

            TREE DOWN ON THE DELTA STATE CAMPUS...A FEW POWER LINES
            DOWN ACROSS THE COUNTY.

1220 AM     TSTM WND DMG     3 SE SHAW               33.57N 90.73W
01/30/2013                   SUNFLOWER          MS   LAW ENFORCEMENT

            POWER LINE ACROSS HWY 448.

1227 AM     TSTM WND DMG     MANGHAM                 32.31N 91.77W
01/30/2013                   RICHLAND           LA   LAW ENFORCEMENT

            A FEW POWER LINES DOWN

0110 AM     TSTM WND DMG     ITTA BENA               33.50N 90.32W
01/30/2013                   LEFLORE            MS   LAW ENFORCEMENT

            A FEW POWER LINES DOWN.

0120 AM     TSTM WND DMG     2 S HOLCOMB             33.73N 89.97W
01/30/2013                   GRENADA            MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 35 NEAR HOLCOMB

0125 AM     TSTM WND DMG     4 NW GRENADA            33.82N 89.86W
01/30/2013                   GRENADA            MS   EMERGENCY MNGR

            TREES DOWN ALONG PEARIDGE ROAD NORTH OF GRENADA

0140 AM     TSTM WND DMG     5 SSW BLACK HAWK        33.26N 90.05W
01/30/2013                   HOLMES             MS   LAW ENFORCEMENT

            TREES DOWN ALONG HOLLY GROVE AND MEEKS ROAD OFF HIGHWAY
            17

0140 AM     TSTM WND DMG     3 SSE NEWELLTON         32.03N 91.22W
01/30/2013                   TENSAS             LA   LAW ENFORCEMENT

            4 POWER POLES BROKEN AND LINES DOWN ALONG HWY 605.

0145 AM     TSTM WND DMG     2 E GRENADA             33.78N 89.78W
01/30/2013                   GRENADA            MS   EMERGENCY MNGR

            ROOF BLOWN OFF APARTMENTS NEAR HWY 8 EAST.

0330 AM     TSTM WND DMG     1 ENE FLOWOOD           32.33N 90.09W
01/30/2013                   RANKIN             MS   LAW ENFORCEMENT

            TRANSFORMERS BLOWN DOWN AND LINES AND LIGHTS HANGING IN
            THE ROAD AT LUCKNEY AND LAKELAND DR.

0348 AM     TSTM WND DMG     2 E CARTHAGE            32.74N 89.50W
01/30/2013                   LEAKE              MS   EMERGENCY MNGR

            2 RVS DAMAGED AT THE CARTHAGE COLISEUM.

0350 AM     TSTM WND DMG     ZAMA                    32.97N 89.38W
01/30/2013                   ATTALA             MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN WITH A FEW ACROSS HWY 19.

0415 AM     TSTM WND DMG     2 W STARKVILLE          33.46N 88.86W
01/30/2013                   OKTIBBEHA          MS   PUBLIC

            TREES BLOWN DOWN ON A FEW CARS IN WEST STARKVILLE.

0430 AM     TSTM WND DMG     BOGUE CHITTO            31.43N 90.45W
01/30/2013                   LINCOLN            MS   EMERGENCY MNGR

            3 TREES DOWN ALONG WITH SOME POWER LINES

&&

CME
Local storm report, Jan 30, 5:33 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TSTM WND DMG     COLUMBUS                33.51N 88.40W
01/30/2013                   LOWNDES            MS   LAW ENFORCEMENT

            TREE ON A HOUSE IN TOWN AND A TREE ACROSS A ROAD JUST
            OUTSIDE OF TOWN.

&&

CME
Local storm report, Jan 30, 5:53 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
553 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     4 E RALEIGH             32.03N 89.46W
01/30/2013                   SMITH              MS   LAW ENFORCEMENT

            TREE WAS BLOWN DOWN AND BLOCKING HWY 18 E.

&&

CME
Local storm report, Jan 30, 6:09 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
609 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     3 S BOLTON              32.31N 90.46W
01/30/2013                   HINDS              MS   LAW ENFORCEMENT

            TREE DOWN ACROSS BOLTON-RAYMOND ROAD.

&&

CME
Local storm report, Jan 30, 6:12 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     PHILADELPHIA            32.77N 89.11W
01/30/2013                   NESHOBA            MS   EMERGENCY MNGR

            CORNER OF A BUILDING WAS BLOWN OUT ON BEACON ST.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:23 PM CSTTornado WarningJANBolivar, Washington67 min
Jan 29, 6:48 PM CSTSpecial Weather StatementJANWashington32 min
Jan 29, 6:56 PM CSTSevere Thunderstorm WarningJANWashington49 min
Jan 29, 7:07 PM CSTTornado WarningJANWashington38 min
Jan 29, 7:26 PM CSTTornado WarningJANBolivar, Leflore, Sunflower64 min
Jan 29, 7:49 PM CSTSpecial Weather StatementJANHumphreys, Sharkey31 min
Jan 29, 8:15 PM CSTSpecial Weather StatementJANSunflower30 min
Jan 29, 9:54 PM CSTTornado WarningJANWashington66 min
Jan 29, 10:43 PM CSTTornado WarningJANBolivar, Sunflower62 min
Jan 29, 10:46 PM CSTTornado WarningJANBolivar, Sunflower, Washington59 min
Jan 29, 11:49 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington56 min
Jan 30, 12:03 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington87 min
Jan 30, 12:34 AM CSTSevere Thunderstorm WarningJANHumphreys, Leflore86 min
Jan 30, 1:10 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery, Yazoo95 min
Jan 30, 1:24 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson, Warren96 min
Jan 30, 2:07 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Webster83 min
Jan 30, 2:18 AM CSTSevere Thunderstorm WarningJANHinds, Madison57 min
Jan 30, 2:47 AM CSTSevere Thunderstorm WarningJANHolmes, Madison, Yazoo58 min
Jan 30, 2:50 AM CSTSevere Thunderstorm WarningJANMontgomery40 min
Jan 30, 3:21 AM CSTSevere Thunderstorm WarningJANRankin39 min
Jan 30, 3:24 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln51 min
Jan 30, 3:28 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Clay, Oktibbeha, Webster, Winston62 min
Jan 30, 3:35 AM CSTSevere Thunderstorm WarningJANLeake55 min
Jan 30, 3:41 AM CSTSevere Thunderstorm WarningJANHinds, Rankin, Simpson64 min
Jan 30, 3:57 AM CSTSevere Thunderstorm WarningJANScott48 min
Jan 30, 3:58 AM CSTSevere Thunderstorm WarningJANNeshoba77 min
Jan 30, 4:26 AM CSTSevere Thunderstorm WarningJANLowndes, Noxubee79 min
Jan 30, 4:31 AM CSTWind AdvisoryJANAdams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 17 more13 hr
Jan 30, 4:44 AM CSTSevere Thunderstorm WarningJANNewton76 min
Jan 30, 4:49 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson41 min
Jan 30, 5:24 AM CSTSevere Thunderstorm WarningJANCovington, Simpson, Smith51 min
Jan 30, 5:43 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion47 min
Jan 30, 6:17 AM CSTSevere Thunderstorm WarningJANForrest, Jones58 min
Jan 30, 6:29 AM CSTSevere Thunderstorm WarningJANLamar, Marion46 min
Jan 30, 6:39 AM CSTSevere Thunderstorm WarningJANClarke51 min
Jan 30, 6:48 AM CSTSevere Thunderstorm WarningJANLauderdale57 min
Jan 30, 7:12 AM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar48 min
Jan 30, 7:25 AM CSTSevere Thunderstorm WarningJANClarke50 min
Jan 30, 7:50 AM CSTFlash Flood WarningJANForrest, Jones, Lamar3 hr

Nearby

Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.